# SDR USAA2013051400012

- Difficulty date: May 2, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320600000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION IN FLOOR PANEL 151GF BETWEEN FR53 TO FR56 & BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL 151GF IAW A321 SRM 53-02-00, FIGURE 209 & IRM 9701, REV G.
